# SDR EBVR202305190001

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 15,960 hours, 12,362 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 23405946
- Part serial: 464
- Condition: Damaged
- Location: Acm
- Part time: 12,772 hours, 9,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED AIR CYCLE MACHINE (ACM) HEAT EXCHANGER THAT UNDERWENT A MAJOR REPAIR DUE TO BOTH HEAT EXCHANGERS BEING DAMAGED. HEAT EXCHANGER UNIT WAS REPAIRED UNDER THE FOLLOWING REFERENCES: AQRD RS-890517 REV C DATED 06/14/2020, AQRD RS-890517-1 REV C DATED 06/14/2020, AQRD EWO-2700 REV IR DATED 12/15/2021, AND FAA 8110-3 DATED 6/15/2020 SIGNED BY DERT-710086-SW.
